# SDR SIMA20230222001

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 10,504 hours, 6,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN BETWEEN ROWS 8 AND 12-C/A-PERFORMED T/S IAW E175 FIM 21-20-00 SUSPECT POWER OUTLER AT ROW 12, REF AML 4854387-2. STS Q6TR841X
